# SDR CALA2024110400992

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 81,392 hours, 29,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 20,826 hours, 16,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG BLEED PRESSURE LOST THEN FLUCUATED ABNORMALY WITH THRUST C HANGES R&R L ENG BLEED AIR OVERTEMP SENSOR, REF AMM 36-11-05 PARTS USED:  29-3611-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392663  SN OFF 6451 SENSOR, BLEED A  OFF 29-3611-9-9001 6451 ON 29-3611-9-9001 6820 R&R  ENG BLEED AIR REGULATOR REF AMM 36-11-03 PARTS USED: 29-3611-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392518  SN OFF 0876 REGULATOR, BLEE OFF 29-3611-9-0005 0876 ON 29-3611-9-0005 5494 R&R L ENG HI STAGE RWGULATOR REF AMM 36-11-07 PARTS USED: 29-3611-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1334877  SN OFF 5849 REGULATOR, HI S  OFF 29-3611-9-0006 5849 ON 29-3611-9-0006 4775 R&R L ENG HIGH STAGE VALVE REF AMM 36-11-06 PARTS USED: 29-3611-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1335230  SN OFF 1444 VALVE, HIGH STA  OFF 29-3611-9-0002 1444 ON 29-3611-9-0002 4920 COMPLETED A BLEED AIR HEALTH CHECK REFERENCE: 36-11-00/501.  SYS TEM PASSED TESTING - AFTER REVIEW OF CREW WRITEUP BEFORE RUNNING TO CONFIRM ELECTED TO REPLACE THE OVERTEMP SENSOR 450 AND BAR C OMPLETED ENGINE RUN AND VERIFIED PRESSURE SPLIT AT IDLE LEFT ENG INE WELL BELOW NORMAL LIMITS.  BUMPED ENGINE UP TO CHANGE OVER S ETTING AND BLEEDS MATCHED UP.  SHUT THE ENGINE BACK DOWN REPLACE D THE HS VALVE AND HS REGULATOR RAN ENG AGAIN THIS TIME AT IDLE BLEEDS MATCHED UP AND WAS WITHIN THE AMM PARAMETERS - THIS ITEM CLOSED.
